# SDR CALA0400443

- Difficulty date: May 1, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 14,785 hours, 5,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A948534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PANEL 121EW LOWER SUPPORT FRAME CORRODED AT AFT BULKHEAD OF FORWARD CARGO AREA.  A NEW SUPPORT FRAME WAS INSTALLED IAW SRM 51-40-02 AND 51-10-02.
